| Model Number |
0602870 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device for the malfunction has not been returned to the manufacturer for evaluation; however photos of the reported malfunction have been received.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0602870 implantable port allegedly experienced a crack and a fluid leak.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a female whose weight and age were not provided.
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device and photos have been returned for evaluation; the evaluation identified a leak and crack.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description